research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Comparison of MINQUE and Simple estimator in general Gauss -Markov Model

Author: Nadia Abud Habeeb AL-Mousaway
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2012 Volume: 2 Issue: 1 Pages: 24-32
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

This paper considers acomparison of MINQUE with simple estimator of in the general Gauss-Markov model under the special entropy loss function criterion where the design matrix X need not to have full rank and the dispersion matrix V can be singular A is considered . It is interesting to show that MINQUE is superior to simple estimator OLSE


Article
A note on equality of MINQUE and simple estimator in the multivariate linear model

Author: Abdul-Hussein Saber AL-MOUEL
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2008 Volume: 4 Issue: 3 Pages: 1-7
Publisher: Thi-Qar University جامعة ذي قار

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2012 (1)

2008 (1)